# SDR ASAA2023070943945

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 8,176 hours, 2,498 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 DISCOVERED MESSAGE ENG 1 EEC C2. GROUNDED - YES. ON DEFERRAL.
